Ask an expert
Question

20 Jul 2010

Nuzak
Dearest cyberdoc

I have been on Nuzak for almost two months now. For the past two weeks, I have been experiencing headaches sore breasts and been feeling a little dizzy at times. Can this be caused by the Nuzak?

Kind Regards
Kdinky
Answer 617 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Kdinky
Nuzak can cause headaches as side effect but I don't think your symptoms are due to the Nuzak. The sore breasts could be due to increased esterogen levels (common in premenstrual period)Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.